# SDR FFSAFL92048

- Difficulty date: July 11, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N575D
- Make and model: Beech 1900D
- Aircraft serial: UE24
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER STEERING INOPERATIVE.  FAILURE CODE C.  ACTUATOR SERVO VALVE FAILURE.  COMPUTER DETECTS A DECREASE IN SERVO CURRENT.  SERVO VALVE MAY BE DAMAGED.
